RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 705–714 (Mi de9921)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

On invariant index formulas for spectral boundary value problems

A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze

Lomonosov Moscow State University

Full text: PDF file (2076 kB)

English version:
Differential Equations, 1999, 35:5, 709–718

Bibliographic databases:

Document Type: Article
UDC: 517.984:517.95
Received: 25.02.1999

Citation: A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze, “On invariant index formulas for spectral boundary value problems”, Differ. Uravn., 35:5 (1999), 705–714; Differ. Equ., 35:5 (1999), 709–718

Citation in format AMSBIB
\Bibitem{SavSteSch99}
\by A.~Yu.~Savin, B.~Yu.~Sternin, B.-W.~Schulze
\paper On invariant index formulas for spectral boundary value problems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 705--714
\mathnet{http://mi.mathnet.ru/de9921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735670}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 709--718


Linking options:
  • http://mi.mathnet.ru/eng/de9921
  • http://mi.mathnet.ru/eng/de/v35/i5/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in even subspaces”, Sb. Math., 190:8 (1999), 1195–1228  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in odd subspaces”, Sb. Math., 191:8 (2000), 1191–1213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. E. Nazaikinskii, B. Yu. Sternin, “The Index Locality Principle in Elliptic Theory”, Funct. Anal. Appl., 35:2 (2001), 111–123  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, B.-W. Schulze, “On the index of elliptic operators on manifolds with edges”, Sb. Math., 196:9 (2005), 1271–1305  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:23
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018